| Model Number |
6400009000 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was not turning off in safe during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
H3 other text : device not received.